# SDR EE4Y2014032700053

- Difficulty date: February 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 31,416 hours, 16,762 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 319 BETWEEN STRINGER 27 LT & 28 LT SKIN WITH DENT.  THE DENT WAS REPAIRED IAW COO-AMX-14-0005-04B.
